# SDR SWAA2022050493177

- Difficulty date: April 11, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY EXIT ASSEMBLY INDICATOR ON AFT LAVATORY AT AFT GALLEY AREA (1 EA) 2022-168905 / [01] REPLACED LAVATORY EXIT ASSEMBLY INDICATOR ON AFT LAVATORY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-802;[02] CORRECTED STEP 1: REPLACED LAVATORY EXIT ASSEMBLY INDICATOR ON AFT LAVATORY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-802 AND PERFORMED OPERATIONAL TEST IS GOOD;[03] REPLACED LAVATORY EXIT ASSEMBLY INDICATOR ON AFT LAVATORY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-802 AND PERFORMED OPERATIONAL TEST IS GOOD. COMPLETED
